A resolution of the chemotactic wave paradox

T. Höfer, P. K. Maini, J. A. Sherratt, M. A. J. Chaplain, P. Chauvet, D. Metevier, P. C. Montes, J. D. Murray

    Research output: Contribution to journalArticle

    13 Citations (Scopus)

    Abstract

    We propose an extension of the standard model for cell chemotaxis which explicitly accounts for the adaptation of the chemotactic response. We show that this model resolves the “chemotactic wave paradox” of slime mould aggregation in a natural way.
    Original languageEnglish
    Pages (from-to)1-5
    Number of pages5
    JournalApplied Mathematics Letters
    Volume7
    Issue number2
    DOIs
    Publication statusPublished - 1994

    Fingerprint Dive into the research topics of 'A resolution of the chemotactic wave paradox'. Together they form a unique fingerprint.

  • Cite this

    Höfer, T., Maini, P. K., Sherratt, J. A., Chaplain, M. A. J., Chauvet, P., Metevier, D., Montes, P. C., & Murray, J. D. (1994). A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7(2), 1-5. https://doi.org/10.1016/0893-9659(94)90020-5